×

Found 40 Documents (Results 1–40)

100
MathJax

Recent progress on nonlinear wave equations via KAM theory. (English) Zbl 1196.37115

Tang, Shanjian (ed.) et al., Control theory and related topics. In memory of Professor Xunjing Li, Fudan, China, June 3–5, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-582-2/hbk). 387-395 (2007).
MSC:  37K55 35L70
PDF BibTeX XML Cite

Hamiltonian bifurcations of invariant tori with a vanishing Floquet exponent. (English) Zbl 1107.37043

Dumortier, Freddy (ed.) et al., EQUADIFF 2003. Proceedings of the international conference on differential equations, Hasselt, Belgium, July 22–26, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-169-2/hbk). 732-737 (2005).
MSC:  37J20 37J40 34C23
PDF BibTeX XML Cite

KAM theory near multiplicity one resonant surfaces in perturbations of a priori stable Hamiltonian systems. (English) Zbl 0992.70012

Mechanics: from theory to computation. Essays in honor of Juan-Carlos Simo. Papers invited by Journal of Nonlinear Science editors. New York, NY: Springer. 379-411 (2000).
MSC:  70H09 37J40
PDF BibTeX XML Cite

Resonant normal forms for four-dimensional symplectic mappings and applications to nonlinear beam dynamics. (English) Zbl 0979.74034

Simó, Carles (ed.), Hamiltonian systems with three or more degrees of freedom. Proceedings of the NATO Advanced Study Institute, S’Agaró, Spain, June 19-30, 1995. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 533, 600-604 (1999).
PDF BibTeX XML Cite

The non-integrability of perturbed Hamiltonians of \(N\) degrees of freedom and the continuation of periodic orbits. (English) Zbl 0974.37044

Simó, Carles (ed.), Hamiltonian systems with three or more degrees of freedom. Proceedings of the NATO Advanced Study Institute, S’Agaró, Spain, June 19-30, 1995. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 533, 413-417 (1999).
PDF BibTeX XML Cite

Symmetries, topology and resonances in Hamiltonian mechanics. Transl. from the Russian by S. V. Bolotin, Y. Fedorov, D. Treshchev. (English) Zbl 0843.58068

Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. 31. Berlin: Springer-Verlag. xi, 378 p. (1996).
PDF BibTeX XML Cite

Symmetries, topology and resonances in Hamiltonian mechanics. (Симметрии, топология и резонансы в гамильтоновой механике.) (Russian) Zbl 0921.58029

Izhevsk: Izdatel’stvo Udmurtskogo Universiteta. 429 p. (1995).
PDF BibTeX XML Cite

Motions doubly asymptotic to invariant tori in the theory of perturbed Hamiltonian systems. (English. Russian original) Zbl 0749.70010

J. Appl. Math. Mech. 54, No. 3, 412-417 (1990); translation from Prikl. Mat. Mekh. 54, No. 3, 497-502 (1990).
MSC:  70H05 37J99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software